Cart (Loading....) | Create Account
Close category search window
 

Comments, with reply, on 'Sufficient conditions for existence and diffeomorphism of a nonlinear vector function' by V.C. Prasad and R.P. Sharma

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Richardson, W. ; Microelectron & Comput. Technol. Corp., Austin, TX, USA ; Prasad, V.C. ; Sharma, R.P.

It is pointed out that the theorems in the above-titled letter (ibid., vol.25, no.6, p.846-7, June 1987) concerning existence and uniqueness of solutions to f(x)=y are incorrect as stated. Corrected versions are given, and the related mathematical literature is briefly reviewed. The authors identify the three main points of the commenter's argument, agreeing with one of them and refuting the other two.

Published in:

Proceedings of the IEEE  (Volume:77 ,  Issue: 3 )

Date of Publication:

Mar 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.